de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On Yangian Symmetries in Planar N=4 SYM

Beisert, N. (2010). On Yangian Symmetries in Planar N=4 SYM. In D. Diakonov (Ed.), Subtleties in Quantum Field Theory (pp. 1-23). Gatchina: PNPI.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-69C3-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-69C8-3
Genre: Book Chapter

Files

show Files
hide Files
:
1004.5423v1.pdf (Preprint), 524KB
File Permalink:
-
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Beisert, Niklas1, Author              
Affiliations:
1Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24016              

Content

show
hide
Free keywords: -
 Abstract: Planar N=4 supersymmetric Yang-Mills theory appears to be perturbatively integrable. This work reviews integrability in terms of a Yangian algebra and compares the application to the problems of anomalous dimensions and scattering amplitudes.

Details

show
hide
Language(s):
 Dates: 2010-03-242010
 Publication Status: Published in print
 Pages: 23
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Subtleties in Quantum Field Theory
Source Genre: Book
 Creator(s):
Diakonov, Dmitri , Editor
Affiliations:
-
Publ. Info: Gatchina : PNPI
Pages: 267 Volume / Issue: - Sequence Number: - Start / End Page: 1 - 23 Identifier: ISBN: 9785867632540